Acta Mathematica

, 88:85

On the existence of certain singular integrals

  • A. P. Calderon
  • A. Zygmund
Article

References

  1. [1]
    G. C. Evans, On potentials of positive masses, Transactions of the American Math. Soc., 37 (1935).Google Scholar
  2. [2]
    K. O. Friedrichs, A theorem of Lichtenstein, Duke Math. Journal, 14, 67–82 (1947).CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    G. Fubini andL. Tonelli, Sulla derivata seconda mista di un integrale doppio, Rendiconti circolo Mat. di Palermo, 40, 295–298 (1915).Google Scholar
  4. [4]
    B. Jessen, J. Marcinkiewicz andA. Zygmund, Note on the differentiability of multiple integrals, Fundamenta Math., 25, 217–234 (1935).Google Scholar
  5. [5]
    H. Kober, A note on Hilbert transforms, Journal of the London Math. Soc., 18, 66–71 (1943).MATHMathSciNetGoogle Scholar
  6. [6]
    L. Lichtenstein, Über das Poissonsche Integral, Journal für reine und angewandte Mathematik, 141, 12–42 (1912).MATHCrossRefGoogle Scholar
  7. [7]
    A. Zygmund, Trigonometrical Series, Warsaw (1936).Google Scholar
  8. [8]
    N. Aronszajn, Propriétés de certaines classes hilbertiennes complétées, Comptes rendus de l'Académie des Sciences de Paris, 226, 700–702 (1948).MATHMathSciNetGoogle Scholar
  9. [9]
    M. Riesz, Sur les fonctions conjuguées, Math. Zeitschrift, 27, 218–244 (1927).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1952

Authors and Affiliations

  • A. P. Calderon
  • A. Zygmund

There are no affiliations available

Personalised recommendations